# SDR SWI2025F00616

- Difficulty date: March 6, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 48,148 hours, 31,669 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Grooved
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 3-3 HAS GROOVE MARKS (CHAFFE) (C-CHECK RO 04/30/2025)REPAIRED DAMAGE TO LH SLAT TRACK 3-3 IAW CRJ700 SRM 51-12-00 AND REO 670-57-42-2047 REV-- DATE 2025-04-08. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S041425-3, P.O# 176374, DATE OF INSPECTION 14APR2025. SEE REPORT FOR DETAILS. TOOLS USED: DEPTH GAUGE AJ-1511 CAL DUE: SEPT2025, DIGITAL CALIPER AV-7805 CAL DUE: JAN2025
